# SDR F3LA2010012900323

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R18B32SNE
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C078794. DURING C3 C CHECK INSP NOTED THE OPS TEST OF THE EMERGENCY LIGHTS WITH THE MCDU FAULTING.  MX REPAIRED IAW AMM 33-51-38-000-001, AMM 33-51-38-400-001, AMM 25-62-44-000-002 AND AMM 33-51-00-710-001.
